Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/4174
Title: The identity type weak factorisation system.
Authors: Gambino, Nicola
Garner, Richard
First Published: 6-Dec-2008
Publisher: Elsevier
Citation: Theoretical Computer Science, 2008, 409 (1), pp. 94-109.
Abstract: We show that the classifying category of a dependent type theory with axioms for identity types admits a non-trivial weak factorisation system. We provide an explicit characterisation of the elements of both the left class and the right class of the weak factorisation system. This characterisation is applied to relate identity types and the homotopy theory of groupoids.
DOI Link: 10.1016/j.tcs.2008.08.030
ISSN: 0304-3975
Links: http://www.sciencedirect.com/science/article/pii/S0304397508006063
http://hdl.handle.net/2381/4174
Type: Article
Rights: This is the author's final draft of the paper published as Theoretical Computer Science, 2008, 409 (1), pp. 94-109. The final version is available from http://www.sciencedirect.com. Doi: 10.1016/j.tcs.2008.08.030
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
File Description SizeFormat 
0803.4349v2.pdf279.28 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.